View Single Post
#4
Old 03-12-2013, 10:23 PM
jaded
Undisputed Champion
 
Join Date: Mar 2011
Posts: 4,679
Rep Power: 31 jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute jaded has a reputation beyond repute
Points: 34,045.94
Bank: 235,604,802,196,812,960.00
Total Points: 235,604,802,196,847,008.00
Thanks for the warning - MeiXiang  loving the sig - Alx.  gift - Daniel Alpha  Happy new year bro! - led*  funny poster in the lounge - jas 
atg poster - jas  I <3 you! - led  No Message - jas 
Mourning - Anti-Gang - Melanoma - codey  Mourning - Anti-Gang - Melanoma - Daniel Alpha  Troop and Military Support - Amber Alert - Bladder Cancer - Endometriosis - Equality - Liver Cancer - Liver Disease - Missing Children - POW/MIA - Spina Bifida - Suicide - jaded  AIDS/HIV - DARE - DUI Awareness - Epidermolysis Bullosa - Heart Disease - Lymphoma - MADD - Substance Abuse - jas  Hodgkin's Disease - Testicular Cancer - jas 
Children with Disabilities - Parkinson's Disease - VACTERL - Young Onset Parkinson's Association - jas 
Default

The reason why 20 mins after you take a vitamin your piss changes colour is because they are very poorly absorbed and end up in your toilet. The best way to make sure you have your vitamins is to eat well...that's all you need.
Reply With Quote
jaded is offline